Etale descent for two-primary algebraic K-theory of totally imaginary number fields, by J. Rognes and C. Weibel

We show that the natural map from 2-adic algebraic K-theory to 2-adic étale K-theory induces an isomorphism in positive degrees for rings of 2-integers in totally imaginary number fields. In this sense, 2-adic algebraic K-theory of totally imaginary number fields satisfies étale descent in positive degrees.

This paper appeared in K-theory 16 (1999), 101-104.


J. Rognes <rognes@math.uio.no>
C. Weibel <weibel@math.rutgers.edu>